I got my bridge and the tip filled late Monday. It's Thursday and the swelling has gone down just a bit but the soreness is still there. I've been taking six to eight Tylenols per day to alleviate the throbbing! Also, the pink tip of my nose makes me look like I'm running with allergies or a raging alcoholic. Is it normal for this amount of pain? (I heard Radiesse soreness goes away after a day, if not instantly.) Is there any way to treat this pain? Thanks!
How to Reduce Swelling and Soreness After Radiesse on Nose?
Doctor Answers (4)
Radiesse and infection
Radiesse can be used safely in the nose if injected in the proper location. Because dramatic effects can be achieved with Radiesse in the nose, swelling and discomfort can be normal; however, discomfort requiring the Tylenol amount you are using is unusual and you should contact your plastic surgeon to make sure you are not dealing with a infectious issue.
It should be checked by a doctor to make sure you don’t have an infection
If it’s very sore or swollen after several days, it should be checked by a doctor to make sure you don’t have an infection.
Soreness after fillers in the nose
Depending on the filler is injected, its depth, the pressure used to inject it and the volume used, it is understandable for some that there may be pain for a few days. You describe that the soreness is getting less and the tip is reddish. The only way to safely ensure that you are healing appropriately is to see your doctor soon.
You might also like...
Swelling and soreness after Radiesse in nose
I would contact the office of your practitioner who performed your injections and schedule a follow-up appointment. The degree of pain you are describing is somewhat unusual and should be addressed as soon as possible. The primary concern would be an evolving infection.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.